# SDR FDEA201102220669

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK R2 HAS CORROSION BETWEEN FR 56 AND FR57.  REMOVED LEVEL 1 CORROSION IAW SRM 51-74-10, CHECKED LIMITS IAW SRM 53-10-16 FOUND TO BE OUT OF LIMITS.  REPAIRED SEAT TRACK 2R SECTION BETWEEN FR56 AND FR 57 IAW SRM 53-10 16, FIG 208 USING SPLICE REPAIR SCHEME.
